MathSciNet Relay Station
MathSciNet bibliographic data
MR959783 (89i:11130) 11S80 (11F85 11G20 14G10 14G20)
Bollaerts, Dirk On the Poincaré series associated to the $p$-adic points on a curve. Acta Arith. 51 (1988), no. 1, 9–30.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement